Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Why is my motion black in color?

Hi,Iam 21 years old my weight is 68 and iam 21 weeks pregnant . my problem is motion in black colour and iam having tablets named Ferronine*,Ecospirin andGladis.what is the reason behind this problem?
Asked On : Sat, 21 May 2011
Answers:  2 Views:  1169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  User's Response
Hi, this is called False Melena
A black stool caused by food, supplements, medication, or minerals is known as "false melena." Iron supplements, taken alone or as part of a multivitamin for iron-deficiency anemia, may cause stools to be black or even greenish in color.


DR. SURYA PRAKASH TADEPALLI
BAMS; MSC (CMB); MBA (HM); MA; M.PHIL; PGDY; PGDCPA; DNHE;D.PHARMACY
JAI SURYA HEART, KIDNEY, BRAIN, DIABETES, ARTHRITIS AND OBESE CARE CLINIC
PLOT NO.39, SECTOR-3
M.V.P.COLONY, VISAKHAPATNAM-530 017
ANDHRA PRADESH, INDIA
E-MAIL: urwithdaring@yahoo.co.in
CELL: +91 9849153488/+91 8019730310
Answered: Sun, 22 May 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Aseela Faizal,
Welcome to health care magic,
It is always there when one takes Iron, one gets stool black,for that you have not to worry.
But problem of worry is you are taking Ecosprin also,it can give rise to bleeding tendency and so any bleeding in GI tract can cause black stool.
So go for stool test for occult blood to rule out bleeding from the tract.
I advice to stop using ecosprin but i do not know the reason for which is prescribed.
Consult your doctor and discuss this matter.
ok and bye.
Answered: Sat, 21 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions